# SDR FDEA202409231342

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 100,944 hours, 33,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035A
- Part serial: 2068
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND R1 DOOR EMERGENCY RESEVOIR  BELOW MINIMUM REQUIRED PRESSURE.       AMM: 52-11-30-4  REMOVED AND REPLACED RI DOOR ASSIST BOTTLE PER  ABOVE B757 REF.
